My question is kind of complicated. See I had my first child in May 2006 and was put on a birth control pill that was safe to use while breast feeding. Once I stopped breast feeding they put me on Ortho-Cyclean and I was having a normal period. Although it was my fault for stopping I stopped taking my birth control pills and I didn't have a period for over a month. I took a pregnancy test and it came out negative. Before I got pregnant when I stopped taking my pills the same thing happened I didn't have a period for like a month and then I did then I got pregnant. I started taking my pills again and after I did I got my period, but it's been like 2 weeks and it's not a heavy flow and I'm not in any pain but I am still having my period. Could this be because I stopped and started taking my birth control pills so irregularly that it could have thrown my period off, or is this something that I should be worried about.
Your irregular cycles most likely have to do with the birth control pills. Once your body gets used to them, your cycles should regulate again. When i first started taking birth control pills several years ago, i was put on ortho- tricyclin, and at first i had my period (not real heavy or any cramps, etc) for about 5 weeks straight. I eventually got on a new pill and my cylces were back to regular within a month or so. Maybe talk to your doc...it could be that your body is still adjusting to the pill, or maybe this pill isn't the right one for you. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.